Cliquish functions

Zbigniew Grande

Časopis pro pěstování matematiky (1985)

  • Volume: 110, Issue: 3, page 225-236
  • ISSN: 0528-2195

How to cite

top

Grande, Zbigniew. "Sur les fonctions cliquish." Časopis pro pěstování matematiky 110.3 (1985): 225-236. <http://eudml.org/doc/21592>.

@article{Grande1985,
author = {Grande, Zbigniew},
journal = {Časopis pro pěstování matematiky},
keywords = {Baire space; cliquish map; quasicontinuity; continuity; separately continuous functions},
language = {fre},
number = {3},
pages = {225-236},
publisher = {Mathematical Institute of the Czechoslovak Academy of Sciences},
title = {Sur les fonctions cliquish},
url = {http://eudml.org/doc/21592},
volume = {110},
year = {1985},
}

TY - JOUR
AU - Grande, Zbigniew
TI - Sur les fonctions cliquish
JO - Časopis pro pěstování matematiky
PY - 1985
PB - Mathematical Institute of the Czechoslovak Academy of Sciences
VL - 110
IS - 3
SP - 225
EP - 236
LA - fre
KW - Baire space; cliquish map; quasicontinuity; continuity; separately continuous functions
UR - http://eudml.org/doc/21592
ER -

References

top
  1. W. W. Bledsoe, Neighbourly functions, Proc. Amer. Math. Math. Soc. 3 (1952), 114-115. (1952) MR0045791
  2. A. M. Bruckner, Differentiation of integrals, Amer. Math. Monthly 78 (1971), 1 - 51. (1971) Zbl0225.28002MR0293044
  3. R. O. Davies, On the Baire class of a mixed second derivative, Real Analys. Exchange 6 Nr 2 (1980-81). (1980) MR0623050
  4. L. A. Fudali, On cliquish functions on product spaces, Math. Slovaca 33 (1983), 53 - 58. (1983) Zbl0512.54007MR0689278
  5. Z. Grande, Sur les classes de Baire des fonctions de deux variables, Fund. Math, 115 (1983), 119-125. (1983) Zbl0515.26008MR0699877
  6. Z. Grande, Semiéquicontinuité approximative et mesurabilité, Colloq. Math. 45 (1981), 133-135. (1981) Zbl0492.26004MR0652610
  7. Z. Grande, Sur la r-continuité des fonctions de deux variables, Demonstratio Math. 11 (1978), 937-945. (1978) Zbl0404.26003MR0529638
  8. Z. Grande, Sur les fonctions dont les sections sont approximativement continues, Zeszyty Naukowe WSP w Bydgoszczy, Problemy Matematyczne Nr 2 (1980), 7-15. (1980) MR0716955
  9. N. F. G Martin, Quasi-continuos functions, Duke Math. J. 28 (1961), 39-43. (1961) MR0147906
  10. A. Neubrunová, On quasicontinuous and cliquish functions, Časop. pěst. mat. 99 (1974), 109-114. (1974) MR0360948
  11. G. Petruska, On a problem of M. Laczkovich, Real Analys. Exchange 6 (1979-80), 267-273. (1979) Zbl0442.26008MR0574062
  12. Sierpiński, Sur un problème concernant les ensembles mesurables superficiellement, Fund. Math. 1 (1920), 112-115. (1920) Zbl47.0180.04
  13. W. Sierpiński, Sur une propriété des ensembles F6 linéaires, Fund. Math. 14 (1929), 216-220. (1929) Zbl55.0659.02
  14. Z. Zahorski, Sur la première dérivée, Trans. Amer. Math. Soc., 69 (1950), 1 - 54. (1950) Zbl0038.20602MR0037338

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.